Jump to content
CrazyBoards.org

Hi everyone ...


Recommended Posts

I'm diagnosed bipolar 1 w/psychotic features. I don't know if it's accurate because I have been diagnosed with several different things over the years. Mostly bipolar though. I'm forty-six and just graduated from college in December with a B.A. in Psych Communications. (Put together my own degree.) Recently lost my father who was my main support system, so I'm feeling a bit lost.

I'm currently blogging and writing a book.

Recently feeling symptoms and lots of side effects from my meds. Hoping to tweek meds in two weeks when I see my doc. I would like a complete med change if possible. Geodon is just nasty, and Lamictal is making me fat and itchy. Thinking about trying to switch to Saphris for antipsychotic and trileptal for mood stabilzer. If anyone has tried these meds, would appreciate feedback on how you tolerated them.

I've never written on a forum before so forgive me if I make mistakes in my postings until I get the hang of it. rolleyes.gif

Link to comment
Share on other sites

Welcome Crymsyn and congrats on getting your B.A. that's really great! I take Trileptal and don't really notice any side effects from it, though I had some headaches when I first started and when I increased the dose.

Thanks! I noticed that you took Geodon in the past ... was the withdrawal difficult? I've read some stuff on the internet saying that people really suffer when going off this medication.

Link to comment
Share on other sites

I took it around 10 years ago so it's hard to remember exactly. I don't remember it being bad, but it really varies person to person so don't let what you've read on the internet freak you out too much. I think if you cross taper it might be a little easier, I know a lot of people seem to do that. I've never done it so don't quote me on it.

Link to comment
Share on other sites

OK ... tried to post to hello forum and started a new topic ... geez, I'm not so good at this!

Starting a new topic is what everyone else does, as far as I know. :)

Welcome. I hope you enjoy it here and find what you need.

Link to comment
Share on other sites

Crymsyn,

Yes, welcome. I would like to be of some help on the meds but I have taken only a relative few, not including the ones you mention. I am truly sorry about your dad.

I hope your book goes well. Seems like a good way to focus energy and attention and maybe to also mark the passage of time and mood (in a very good way).

Your college history tells me you have a lot of perseverance which should serve your writing well I would think.

Link to comment
Share on other sites

  • 2 weeks later...

Will,

Thanks for the positive welcome. I really miss my dad, so thanks for mentioning that as well.

I appreciate what you said as well about college and my writing. The people here are so kind and I look forward to speaking to you in the future. sorry it took so long to reply, I've been really busy and just checked back in for the first time in about a week.

Crymsyn,

Yes, welcome. I would like to be of some help on the meds but I have taken only a relative few, not including the ones you mention. I am truly sorry about your dad.

I hope your book goes well. Seems like a good way to focus energy and attention and maybe to also mark the passage of time and mood (in a very good way).

Your college history tells me you have a lot of perseverance which should serve your writing well I would think.

Link to comment
Share on other sites

Hi Mackie,

Thanks for your support and the information on the meds! I went to my pdoc and she was great about getting me off lamictal and eventualy lowering the Geodon. Sorry it took so long to get back to you, I haven't checked in here for about a week. Wow ... the people here are so great! Thanks again.

welcome to CB crymsyn!

my condolences on your father, o can imagine how much of a loss he was, being your greatest support system.

and we are actually on the same 2 meds, geodon and lamictal. i recently went down from 160mg to 120mg og geodon, and there indeed was some sideaffects. for me, i couldnt sit still. i felt like i HAD to move. however, i actually slept BETTER on the lower dosage. which is odd, but ill take it! ;)

i hope you find some support, maybe even a complete system here at CB! the the people here are great, amazingly supportive and informational. its just how we roll :D

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...